Skip to Main content Skip to Navigation
Journal articles

Existence results for Hughes' model for pedestrian flows

Abstract : In this paper we prove two global existence results for Hughes' model for pedestrian flows under assumptions that ensure that the traces of the solutions along the turning curve are zero for any positive times.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.inria.fr/hal-00872851
Contributor : Paola Goatin <>
Submitted on : Friday, March 21, 2014 - 2:00:34 PM
Last modification on : Friday, May 21, 2021 - 1:46:06 PM
Long-term archiving on: : Monday, April 10, 2017 - 2:33:37 AM

File

AGR_revised_4.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00872851, version 2

Citation

Debora Amadori, Paola Goatin, Massimiliano D. Rosini. Existence results for Hughes' model for pedestrian flows. Journal of Mathematical Analysis and Applications, Elsevier, 2014, 420 (1), pp.387-406. ⟨hal-00872851v2⟩

Share

Metrics

Record views

1080

Files downloads

996